# SDR DALA2021032301683

- Difficulty date: March 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 66,071 hours, 8,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 L4 DOOR LWR AFT EDGE DENT APPROX .5 IN DEEP THRU SKIN DOUBLER AND SEAL RETAINER. CORRECTIVE ACTION: REMOVED DAMAGE FABRICATED REPAIR DOUBLER AND SPACER. INSTALLED DOUBLER. PRIMED AND PAINTED. (4059486)
